MAUDE Adverse Event Report: OLYMPUS WINTER & IBE GMBH SEALING CAP, 0.7 MM, TRANSPARENT, 10 PIECES, STERILE, SINGLE USE; WA00387A

OLYMPUS WINTER & IBE GMBH SEALING CAP, 0.7 MM, TRANSPARENT, 10 PIECES, STERILE, SINGLE USE; WA00387A
Model Number WA00387A
Medical Device Problem Code Failure to Disinfect (1175)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The evaluation of the event is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported the sealing cap used during a therapeutic transurethral lithotripsy (tul) was expired.The procedure was completed using a similar device.There were no reports of patient harm.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.Additional information: h6, h11.The product was not returned for evaluation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the article had expired, which was not noticed by the customer.Olympus will continue to monitor field performance for this device.

Brand Name
SEALING CAP, 0.7 MM, TRANSPARENT, 10 PIECES, STERILE, SINGLE USE
Common Device Name
WA00387A
Manufacturer (Section D)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg 22045
GM  22045
Manufacturer (Section G)
OLYMPUS WINTER & IBE GMBH
kuehnstrasse 61
hamburg, hamburg
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20352768
Report Number9610773-2024-02401
Device Sequence Number12758259
Product Code GCP
UDI-Device Identifier14042761062968
UDI-Public14042761062968
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K955623
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberWA00387A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Supplement Date Received by Manufacturer06/27/2025
Initial Report FDA Received Date10/02/2024
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
WA29040A RIGID URETEROSCOPE
Patient SexUnknown